# SDR MWEA020223

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591015891
- Condition: Out Of Tolerance
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL AFT CARGO DOOR JAMB LOWER INNER WEB TO FACILITATE OTHER MAINTENANCE.  --  OLD WEB FOUND OUT OF LIMITS. INSTALLED NEW WEB.
